Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 69, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Aug 8, 2019, 2:27 AM CDT for Labette County, Montgomery County, Wilson County, Kansas. It was in force for 8 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2019, 2:27 AM CDT (07:27 UTC)
- Expired
- Aug 8, 2019, 10:33 AM CDT
- In force
- 8 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Labette County, KS, Montgomery County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 126 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 4:00 AM CDT | FLASH FLOOD | Neodesha, KS | DELAYED REPORT. SOME ROADS WERE COVERED WITH WATER AROUND NEODESHA. |
| Aug 8, 4:28 AM CDT | FLASH FLOOD | 5 W Altamont, KS | US 160 JUST EAST OF MOUNDVALLEY IS COVERED WITH WATER. |
| Aug 8, 4:28 AM CDT | FLASH FLOOD | Cherryvale, KS | POLICE VEHICLE FLOODED IN TOWN. |
| Aug 8, 4:35 AM CDT | FLASH FLOOD | 5 Sse Coyville, KS | SECTIONS OF KANSAS HIGHWAY 39 BECOMING FLOODED. |
| Aug 8, 7:00 AM CDT | HEAVY RAIN 3.15 | Nw Independence, KS | 24 HOUR TOTAL. |
| Aug 8, 7:00 AM CDT | HEAVY RAIN 5.71 | Neodesha, KS | 24 HOUR TOTAL. |
| Aug 8, 7:00 AM CDT | HEAVY RAIN 6.09 | Parsons Tri City Airpor, KS | 24 HOUR TOTAL. |
| Aug 8, 7:18 AM CDT | FLASH FLOOD | 5 S Cherryvale, KS | US HIGHWAY SOUTH OF CHERRVALE FLOODED WITH WATER RUSHING OVER THE ROAD. |
| Aug 8, 8:26 AM CDT | FLASH FLOOD | Independence, KS | SOME STREET FLOODING ACROSS THE CITY DURING THE HEAVIEST RAIN...STALLING A FEW CARS AT THE WEST MAIN UNDERPASS. WATER HAS SINCE RECEDED. ADDITIONALLY, MULTIPLE COUNTY ROADS ARE FLOODED ACROSS MONTGOMERY COUNTY. |
| Aug 8, 8:40 AM CDT | FLASH FLOOD | Cherryvale, KS | A SMALL SECTION OF RAILROAD TRACKS WERE PARTIALLY WASHED OUT. PHOTOS RECEIVED VIA SOCIAL MEDIA. |
| Aug 8, 8:46 AM CDT | FLASH FLOOD | 1 Ne Cherryvale, KS | WATER RESCUE OF RESIDENCE IMPACTED BY RISING HIGH WATER. |
| Aug 8, 10:00 AM CDT | HEAVY RAIN 9 | 4 S Benedict, KS | 24 HOUR TOTAL. |
| Aug 8, 10:14 AM CDT | FLASH FLOOD | Parsons, KS | VARIOUS LOW WATER CROSSINGS ARE FLOODED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 93 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440
WGUS53 KICT 080727
FFWICT
KSC099-125-205-081330-
/O.NEW.KICT.FF.W.0069.190808T0727Z-190808T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
227 AM CDT Thu Aug 8 2019
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Wilson County in southeastern Kansas...
Labette County in southeastern Kansas...
Northern Montgomery County in southeastern Kansas...
* Until 830 AM CDT Thursday.
* At 226 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 5 inches of rain have
fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Parsons, Independence, Neodesha, Fredonia, Cherryvale, Oswego,
Chetopa, Altamont, Edna, Altoona, Mound Valley, Buffalo, Liberty,
Sycamore, Bartlett, Labette, Benedict, New Albany, Coyville and
Parsons Tri City Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3700 9508 3701 9551 3717 9571 3739 9596
3773 9596 3773 9553 3738 9552 3738 9508
$$
METZGER3 follow-up statements
281
WGUS73 KICT 081202
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
702 AM CDT Thu Aug 8 2019
KSC099-125-205-081330-
/O.CON.KICT.FF.W.0069.000000T0000Z-190808T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilson KS-Labette KS-Montgomery KS-
702 AM CDT Thu Aug 8 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
WILSON...LABETTE AND NORTHERN MONTGOMERY COUNTIES...
Very heavy rainfall has occurred overnight across southeast Kansas,
with doppler radar estimating over eight inches in spots. Additional
rainfall is likely this morning, which will only aggravate the
ongoing flash flood threat. Excessive runoff will likely result in
flooding and flash flooding. Additionally, significant rises on
rivers and streams are likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3700 9508 3701 9551 3717 9571 3739 9596
3773 9596 3773 9553 3738 9552 3738 9508
$$
KLEINSASSER655
WGUS53 KICT 081305
FFWICT
KSC099-125-205-081830-
/O.EXT.KICT.FF.W.0069.000000T0000Z-190808T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
805 AM CDT Thu Aug 8 2019
The National Weather Service in Wichita has extended the
* Flash Flood Warning for...
Wilson County in southeastern Kansas...
Labette County in southeastern Kansas...
Northern Montgomery County in southeastern Kansas...
* Until 130 PM CDT.
* At 800 AM CDT, radar indicated widespread showers and
thunderstorms across the region. This is on top of very heavy
rainfall that occurred overnight, with radar estimates greater
than 6 inches in spots. Rainfall will likely continue through mid
to late morning, which will only aggravate the ongoing flash flood
threat. Excessive runoff will likely cause flooding of small
creeks and streams, highways, streets, country roads, farmland,
poor drainage areas and various low lying spots.
* At 718 AM CDT, trained spotters indicated water flowing over
Highway 160 five miles south of Cherryvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3700 9508 3701 9551 3717 9571 3739 9596
3773 9596 3773 9553 3738 9552 3738 9508
$$
KLEINSASSER804
WGUS73 KICT 081533
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
1033 AM CDT Thu Aug 8 2019
KSC099-125-205-081541-
/O.CAN.KICT.FF.W.0069.000000T0000Z-190808T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilson KS-Labette KS-Montgomery KS-
1033 AM CDT Thu Aug 8 2019
...THE FLASH FLOOD WARNING FOR WILSON...LABETTE AND NORTHERN
MONTGOMERY COUNTIES IS CANCELLED...
The threat for additional widespread heavy rainfall has ended across
southeast Kansas, ending the flash flood threat. However, some
flooding issues continue across portions of southeast Kansas, so an
areal flood warning will be issued to replace the flash flood
warning.
LAT...LON 3700 9508 3701 9551 3717 9571 3739 9596
3773 9596 3773 9553 3738 9552 3738 9508
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 12:03 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 8, 12:03 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1203 AM CDT Thu Aug 8 2019 .SHORT TERM...(This evening through Friday night) Issued at 330 PM CDT Wed Aug 7 2019 As of early this afternoon, the MCS that made its way southeast across eastern Kansas this morning continues to push off into southwest Missouri with a few lingering showers in far southeast Kansas. Ahead of this feature, GOES-E visible satellite imagery shows a well defined outflow boundary extending from roughly Harper County, KS and southeast into Northern Oklahoma north of the Tulsa metro area. Increasing cumulus development was noted along and just to the south of this outflow boundary in northern Oklahoma. For the rest of the afternoon and evening, as the remainder of the elevated convection in southeast Kansas exits the forecast area, the more stable air should dampen any chances of convection across most areas. As the previous mesoscale discussion mentioned, however, with increased/significant heating in the vicinity of the outflow boundary in northern Oklahoma, cannot completely rule out some convective development along this boundary which has potential to migrate back northward into the vicinity of southern Kansas. There is plenty of available buoyancy with MLCAPE in the vicinity of 3500- 4500 J/kg and RAP forecast soundings suggest effective bulk wind difference of 40-45kts along the southern tier of Kansas counties over the next several hours. Convective inhibition has been on a downward trend in the vicinity of the outflow over the past few hours, and latest radar imagery shows a couple of storms have already formed in the vicinity of Enid and Ponca City, OK. Most short term and hi- res guidance favor a dry scenario for southern Kansas, but think a few storms are certainly possible. After 00z, convective inhibition significantly increases across the entire forecast area once again, so although slight chance pops were maintained in the forecast for the evening and tonight, it is possible that these are still overdone for most areas within the forecast area, particularly before 07z or so. Temperatures have struggled today in the context of convective activity for much of the morning and early afternoon in southeast Kansas and portions of south central Kansas that were originally included in a heat advisory today. As a result, many counties were removed from the heat advisory early, and latest observations suggest even those counties that remain (Kingman, Harper, Sumner) will only reach advisory criteria for a brief time. Overnight tonight and early tomorrow morning, a similar scenario as last night/early this morning is expected with a complex of storms forming in north central and northeast Kansas and then propagating southeastward across the forecast area. The best chance for higher precip amounts appears again to be along the Flint Hills corridor and in southeast Kansas, where a Flash Flood Watch remains in tact beginning at 01z this evening and lasting through the morning tomorrow. Much higher rainfall amounts will be possible a little further northeast of the area, but with precipitable water (PW) values in excess of 2.0 inches in portions of central and southeast Kansas, storms will be very efficient rain producers and present a flood threat. In addition to flooding, with sufficient buoyancy, moderate mid-level lapse rates, and roughly 40 kts or so of bulk shear, some storms overnight/early tomorrow morning could be strong to severe with hail and strong winds as the main threats. By tomorrow, expect that most of the showers and storms will have pushed into the southern portions of the area and down into Oklahoma. However, have maintained POPs throughout the day, as models hint at another subtle shortwave in the overall synoptic flow could sustain shower/storm chances throughout the day and into the evening. Things should quiet down, at least temporarily, by around midday on Friday before another shortwave brings more chances of showers and thunderstorms overnight Friday night and again on Saturday evening/night. .LONG TERM...(Saturday through Wednesday) Issued at 330 PM CDT Wed Aug 7 2019 In the long range, the mid/upper high over the southwest U.S. is progged to slide slowly eastward across the southern CONUS from Saturday-Tuesday of next week. A frontal passage looks to continue the active pattern for the first half of next week, with fairly decent chances of showers and storms again during the Monday- Tuesday time frame. Temperatures will be more seasonable, with afternoon highs averaging in the upper 80s and low 90s each afternoon Saturday through the end of the period. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1158 PM CDT Wed Aug 7 2019 Storms and showers will be the rule on an intermittent basis for KCNU and KSAL and to an extent at KICT and KHUT. This will bring about fluctuations in the cigs and vsby as the storms move through. I have kept cigs aoa 3k for most areas and quick amendments may be needed with the storms or showers that produce the heavier rains as the dewpoint spreads will shrink rapidly and cigs will lower as will the vsby's. KRSL and KGBD will see fewer fluctuations than the other storms. The NW flow regime along with the LLJ will aid in keeping VCTS and VCSH in the tafs for much of the period. High moisture content will also aid in efficient rain producing storms. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 73 87 70 86 / 60 70 50 30 Hutchinson 72 86 69 85 / 70 60 30 20 Newton 71 84 70 84 / 70 70 50 30 ElDorado 71 84 70 85 / 70 70 60 30 Winfield-KWLD 73 87 71 87 / 50 50 50 30 Russell 70 85 67 87 / 50 40 20 30 Great Bend 71 86 68 85 / 70 40 30 20 Salina 71 83 69 86 / 60 70 30 20 McPherson 71 84 68 84 / 60 60 30 30 Coffeyville 73 85 72 87 / 60 60 60 40 Chanute 71 82 71 85 / 70 80 50 40 Iola 70 81 71 85 / 60 80 50 40 Parsons-KPPF 72 83 72 85 / 70 80 60 40 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for KSZ053-070>072- 095-096-099-100. && SHORT TERM...TAV LONG TERM...TAV AVIATION...CWH
Hazardous weather outlook, Aug 7, 7:00 PM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 700 PM CDT Wed Aug 7 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-090000- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 700 PM CDT Wed Aug 7 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A chance for storms capable of heavy rainfall and some severe weather is expected late this evening and overnight, generally northeast of a Russell to Wichita to Sedan line. Repeated rounds of heavy rain may lead to flash flooding and a flash flood watch has been issued for portions of the Flint Hills and southeast Kansas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Periodic chances of thunderstorms will remain in the forecast each day through early next week. Some strong or severe storms with heavy rain will remain possible through the period. Repeated rounds of heavy rain may lead to localized flooding concerns. Stay tuned, as daily thunderstorm chances will continue to be refined with subsequent forecasts. Heat indices could climb in the 100-105 degree range across southern Kansas each afternoon Thursday through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Aug 8, 1:27 AM CDT, 1 hour before
Special Weather Statement National Weather Service Wichita KS 127 AM CDT Thu Aug 8 2019 KSZ095-080700- Wilson KS- 127 AM CDT Thu Aug 8 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Wilson County in southeastern Kansas... * Until 200 AM CDT. * At 126 AM CDT...National Weather Service Doppler radar was tracking a strong thunderstorm with locally heavy rainfall over Altoona, or 7 miles north of Neodesha...moving east at 20 mph. * Wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Neodesha, Fredonia, Altoona, Buffalo, Benedict, New Albany, Coyville and Buxton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may produce ponding of water on roadways. Listen for later statements or possible flood warnings...should the risk for minor low-land flooding become more imminent. && LAT...LON 3739 9553 3739 9596 3773 9595 3773 9553 TIME...MOT...LOC 0627Z 286DEG 16KT 3753 9565 METZGER
Local storm report, Aug 8, 1:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
158 AM CDT THU AUG 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM HAIL FREDONIA 37.53N 95.82W
08/08/2019 M0.88 INCH WILSON KS LAW ENFORCEMENT
&&
METZGERSpecial weather statement, Aug 8, 2:06 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
206 AM CDT Thu Aug 8 2019
KSZ095-096-099-100-080745-
Montgomery KS-Wilson KS-Labette KS-Neosho KS-
206 AM CDT Thu Aug 8 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Montgomery County in southeastern Kansas...
Southeastern Wilson County in southeastern Kansas...
Labette County in southeastern Kansas...
Southern Neosho County in southeastern Kansas...
* Until 245 AM CDT.
* At 203 AM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall near
Cherryvale...moving east at 20 mph.
* Hail up to the size of nickels...and wind gusts up to 50 mph will
be possible with this storm.
* Locations impacted include...
Parsons, Coffeyville, Neodesha, Cherryvale, Oswego, Chetopa,
Altamont, Thayer, Edna, Altoona, Mound Valley, Galesburg, Liberty,
Sycamore, Bartlett, Labette, Lake Parsons, Parsons Tri City
Airport, Angola and Dennis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3700 9562 3753 9579 3751 9536 3738 9508
3700 9508
TIME...MOT...LOC 0706Z 290DEG 16KT 3725 9549
METZGERLocal storm report, Aug 8, 2:13 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
213 AM CDT THU AUG 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM FLOOD CHERRYVALE 37.27N 95.55W
08/08/2019 MONTGOMERY KS PUBLIC
VERY HEAVY RAIN WITH 5 INCHES OF STANDING WATER OVER THE
ROADWAY
&&
MWMSpecial weather statement, Aug 8, 2:16 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
216 AM CDT Thu Aug 8 2019
KSZ033-048-049-051-080800-
Ellsworth KS-McPherson KS-Lincoln KS-Saline KS-
216 AM CDT Thu Aug 8 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Ellsworth County in central Kansas...
Northern McPherson County in central Kansas...
Eastern Lincoln County in central Kansas...
Saline County in central Kansas...
* Until 300 AM CDT.
* At 214 AM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall 6 miles southeast
of Culver, or 6 miles northwest of Salina...moving east at 20 mph.
* Hail up to the size of nickels...and wind gusts up to 50 mph will
be possible with this storm.
* Locations impacted include...
Salina, Lindsborg, Canton, Kanopolis, Lincoln, Marquette, Assaria,
Gypsum, Brookville, Smolan, Beverly, New Cambria, Falun, Glendale,
Westfall, Salina Airport, Roxbury, Bridgeport, Kanopolis Lake and
Kanopolis State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3913 9793 3896 9793 3896 9737 3834 9737
3851 9793 3888 9834 3922 9823
TIME...MOT...LOC 0716Z 290DEG 16KT 3890 9770
METZGERLocal storm report, Aug 8, 2:18 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
218 AM CDT THU AUG 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 4 ENE CHERRYVALE 37.28N 95.48W
08/08/2019 M0.75 INCH LABETTE KS LAW ENFORCEMENT
AT THE INTERSECTION OF 20000 AND CHASE
&&
MWMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:05 PM CDT | Special Weather Statement | ICT | Neosho | 25 min |
| Aug 7, 8:48 PM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| Aug 7, 8:54 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 66 min |
| Aug 7, 9:36 PM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Aug 7, 10:34 PM CDT | Special Weather Statement | ICT | Wilson | 26 min |
| Aug 7, 10:39 PM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| Aug 7, 10:44 PM CDT | Special Weather Statement | ICT | Greenwood, Labette, Neosho, Wilson, Woodson | 31 min |
| Aug 7, 11:28 PM CDT | Areal Flood Warning | ICT | Wilson | 9 hr |
| Aug 8, 12:18 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| Aug 8, 12:34 AM CDT | Special Weather Statement | ICT | Saline | 26 min |
| Aug 8, 12:48 AM CDT | Areal Flood Warning | ICT | Allen | 12 hr |
| Aug 8, 12:50 AM CDT | Special Weather Statement | ICT | Wilson | 25 min |
| Aug 8, 12:51 AM CDT | Special Weather Statement | ICT | Lincoln | 39 min |
| Aug 8, 12:59 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 61 min |
| Aug 8, 1:09 AM CDT | Special Weather Statement | ICT | Harvey | 51 min |
| Aug 8, 1:11 AM CDT | Special Weather Statement | ICT | Greenwood | 49 min |
| Aug 8, 1:27 AM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Aug 8, 1:33 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 42 min |
| Aug 8, 2:01 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 12 min |
| Aug 8, 2:06 AM CDT | Special Weather Statement | ICT | Labette | 39 min |
| Aug 8, 2:10 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 12 hr |
| Aug 8, 2:16 AM CDT | Special Weather Statement | ICT | Lincoln, Saline | 44 min |
| Aug 8, 4:39 AM CDT | Areal Flood Warning | ICT | Allen, Neosho | 5 min |
| Aug 8, 4:43 AM CDT | Flash Flood Warning | ICT | Allen, Neosho | 6 hr |
| Aug 8, 5:22 AM CDT | Flash Flood Warning | ICT | Lincoln, Saline | 4 hr |
| Aug 8, 5:26 AM CDT | Special Weather Statement | ICT | Harvey | 49 min |
| Aug 8, 5:49 AM CDT | River Flood Warning | ICT | Allen, Neosho | 31 hr |
| Aug 8, 5:49 AM CDT | River Flood Warning | ICT | Neosho | 49 hr |
| Aug 8, 5:49 AM CDT | River Flood Warning | ICT | Labette, Neosho | 3 days |
| Aug 8, 5:49 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 4 days |
| Aug 8, 7:40 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Elk, Greenwood, Harvey, McPherson and 1 more | 11 hr |
| Aug 8, 8:24 AM CDT | Flash Flood Warning | ICT | Butler | 2 hr |
| Aug 8, 8:56 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 28 hr |
| Aug 8, 8:56 AM CDT | River Flood Warning | ICT | Montgomery | 47 hr |
| Aug 8, 9:01 AM CDT | Special Weather Statement | ICT | Sedgwick | 59 min |
| Aug 8, 9:05 AM CDT | River Flood Warning | ICT | Chase | 38 hr |
| Aug 8, 9:05 AM CDT | River Flood Warning | ICT | Chase, Lyon | 45 hr |
| Aug 8, 9:25 AM CDT | River Flood Warning | ICT | Allen | 17 hr |
| Aug 8, 9:42 AM CDT | Areal Flood Warning | ICT | Saline | 5 hr |
| Aug 8, 10:42 AM CDT | Areal Flood Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 27 hr |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.